MathSciNet Relay Station
MathSciNet bibliographic data
MR2018920 (2004i:60028) 60F05 (60E15)
Lefèvre, Claude; Utev, Sergey Exact norms of a Stein-type operator and associated stochastic orderings. Probab. Theory Related Fields 127 (2003), no. 3, 353–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement